# SDR UALA2012011800370

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,226 hours, 21,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME HAS CORROSION BS 1500, STR 30 & STR 29L.  MAJOR REPAIR ACCOMPLISHED.  RMV'D CORROSION ON FAIL SAFE & FOUND MATERIAL REMAINING AFTER BLEND-OUT TO BE .071\ FROM AN ORIGINAL .080\.  RMV'D FAILSAFE CHORD, AND SPLICED IN REPAIR WITH 2 NEWLY FABRICATED INTERCOSTAL ATTACH ANGLES PER REO G14496, REV C ON NON ROUTINE 31113, 085625.  PER EC-RA #5360-01176, THE BS 1500 LWR FAILSAFE CHORD REPAIR MUST RECEIVE A NEW FAA 8110- 3 SHOWING COMPLIANCE TO 14 CFR 25.571 AND THE DAMAGE TOLERANCE INFORMATION INCORPORATED IN THE AIRCRAFT MAINT PROGRAM WITHIN 12 MONTHS FROM 13JAN12.  THIS AIRCRAFT WILL BECOME UN-AIRWORTHY UNLESS A NEW FAA 8110-3 IS OBTAINED ON OR BEFORE 13JAN13. DTA 12-005 CREATED TO TRACK THE RECEIPT OF A NEW 8110-3.
